MAUDE Adverse Event Report: CARDINAL HEALTH PREC400 ADV UM 16FR SIL FLY TY; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE

CARDINAL HEALTH PREC400 ADV UM 16FR SIL FLY TY; DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Model Number P4P16TS
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complainant indicated that the device will not be returned for evaluation; therefore, a failure analysis is not available, and we are not able to determine the relationship between this device and the cause for this event.  if additional information or the sample is received, the investigation will be reopened and responded to accordingly.
 
Event or Problem Description
Customer reports: the foley catheter spontaneously disconnected from the urine collection bag.The foley catheter was replaced and the providers were made aware.
 
Additional Manufacturer Narrative
A review of the device history record (dhr) was not performed during this investigation as the lot number was not provided with the complaint.All dhr¿s are reviewed and approved by quality prior to release of product.There were no samples returned for evaluation.Without a sample to evaluate, a specific root cause cannot be determined.As part of continuous improvements, a formal investigation has been opened to determine the root cause and implement the appropriate corrective actions to prevent the recurrence of the reported issue.This complaint will be used for qa tracking and trending purposes.

Brand Name
PREC400 ADV UM 16FR SIL FLY TY
Common Device Name
DEVICE, URINE FLOW RATE MEASURING, NON-ELECTRICAL, DISPOSABLE
Manufacturer (Section D)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX  22500
MDR Report Key12012478
Report Number9612030-2021-02956
Device Sequence Number4679029
Product Code FFG
UDI-Device Identifier20884521057736
UDI-Public20884521057736
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberP4P16TS
Device Catalogue NumberP4P16TS
Initial Date Received by Manufacturer 06/15/2021
Supplement Date Received by Manufacturer06/15/2021
Initial Report FDA Received Date06/16/2021
Supplement Report FDA Received Date08/13/2021
Patient Sequence Number1